# SDR FDEA201901240195

- Difficulty date: January 24, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 82,150 hours, 19,954 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: AGA3857507
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[AFT CARGO COMPARTMENT BILGE AREA LT SLANT PANEL LOWER FLOOR SUPPORT CORRODED UNDER NUT PLATES BETWEEN STA 1841 TO 1967. (DOT 5), 2019-01-24] REMOVED AND REPLACED THE FLOOR SUPOPORT IN THE AFT CARGO BAY BETWEEN STA 1841 & STA 1967 AT LBL 56 IN REF TO DWG # AGA 3857.
